Hobbs Police Dept. warns community about reported fentanyl overdoses

State & Regional
Hobbs Police Department Badge - 720

(Photo provided by Hobbs Police)

HOBBS, N.M. (NEWS RELEASE) — The following is a news release from the Hobbs Police Department:

During the last several weeks there has been tragedy within our community.  Several people have been consuming fentanyl, possibly believing they were taking oxycodone/hydrochloride resulting in serious overdoses.

Unfortunately, fentanyl used improperly/illegally takes lives every day and is substantially more potent/dangerous than heroin.

Common forms of counterfeit and illegal fentanyl may be found in pill form which may present as white or blue, round in shape and marked with ‘M’ on one side and ‘30’ on the other. These pills are sometimes indistinguishable from legitimate medications issued by the pharmacies.

Please do not take any medication unless it is prescribed and/or provided to you by an authorized medical physician or pharmacy. Those individuals mentioned above who have overdosed on these fake medications have needed immediate medical life-saving intervention.

If you should come in contact with these pills or any unknown substance, do not handle and immediately call the Hobbs Police Department for assistance.



(News release from the Hobbs Police Department)

Copyright 2021 Nexstar Media Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

News Highlights

More News Highlights

Don't Miss

Event Calendar